# SDR CA120229003

- Difficulty date: February 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3150 · Central Warning
- Part: Dcu
- Part number: 8221310105
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT, CREW RECEIVED ELEVATOR SPLIT CAUTION EICAS MESSAGE. CHECKLIST RUN AND EMERGENCY DECLARED.  LANDING UNEVENTFUL.
